# SDR NOCA05109

- Difficulty date: August 9, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 356A7065G151
- Part serial: 98H0208
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RIGHT ENGINE, RIGHT EEC INOP LIGHT & RIGHT ENGINE LIMITER INOP LIGHT REMAINED ON.  SWAPPED RIGHT & LEFT EEC & FOUND RIGHT EEC INOP.  RIGHT EEC WOULD NOT BITE TEST IN EITHER POSITION.  RETURNED BOTH EEC TO ORIGINAL POSITION PER AMM 73-21-07.  REPLACED RIGHT EEC PER AMM 73-21-07.  INTERROGATED RIGHT EEC PER AMM 73-21-00/201 NO FAULTS FOUND.  CAPTAIN RAN ENGINE, NO FAULTS FOUND.
